MathSciNet Relay Station
MathSciNet bibliographic data
MR2379647 34G20 (26A33 34D35)
Lakshmikantham, V.; Devi, J. Vasundhara Theory of fractional differential equations in a Banach space. Eur. J. Pure Appl. Math. 1 (2008), no. 1, 38–45.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement